Current Publications

Current Publications

$\bullet $ Anna Gusakova, Johannes Heiny, and Christoph Thäle. The volume of random simplices from elliptical distributions in high dimension. arXiv e-prints, June 2022. arXiv:2206.00514.

$\bullet $ Anna Gusakova, Evgeny Spodarev, and Dmitry Zaporozhets. Intrinsic volumes of ellipsoids. arXiv e-prints, June 2022. arXiv:2206.14002.

$\bullet $ Anna Gusakova, Matthias Reitzner, and Christoph Thäle. Variance expansion and Berry-Esseen bound for the number of vertices of a random polygon in a polygon. arXiv e-prints, April 2022. arXiv:2204.11316.

$\bullet $ Florian Besau, Anna Gusakova, Matthias Reitzner, Carsten Schütt, Christoph Thäle, and Elisabeth Werner. Spherical convex hull of random points on a wedge. arXiv e-prints, March 2022. arXiv:2203.07916.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation II: The Gaussian limit tessellation. Electron. J. Probab., 27:1–33, January 2022. doi:10.1214/22-EJP782.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation III: Kendall's problem and limit theorems in high dimensions. Lat. Am. J. Probab. Math. Stat., 19:23–50, January 2022.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation II: The Gaussian limit tessellation. Electron. J. Probab., 27(none):1–33, January 2022. doi:10.1214/22-EJP782.

$\bullet $ Anna Gusakova, Holger Sambale, and Christoph Thäle. Concentration on Poisson spaces via modified Φ-Sobolev inequalities. Stochastic Process. Appl., 140:216–235, October 2021. doi:10.1016/j.spa.2021.06.009.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation IV: mixing properties and central limit theorems. arXiv e-prints, August 2021. arXiv:2108.09472.

$\bullet $ Gilles Bonnet, Anna Gusakova, Christoph Thäle, and Dmitry Zaporozhets. Sharp inequalities for the mean distance of random points in convex bodies. Adv. Math., 386:Paper No. 107813, 27, August 2021. doi:10.1016/j.aim.2021.107813.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation III: Kendall's problem and limit theorems in high dimensions. arXiv e-prints, April 2021. arXiv:2104.07348.

$\bullet $ Anna Gusakova and Christoph Thäle. On random convex chains, orthogonal polynomials, PF sequences and probabilistic limit theorems. Mathematika, 67(2):434–446, February 2021. doi:10.1112/mtk.12081.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation II: the Gaussian limit tessellation. arXiv e-prints, January 2021. arXiv:2101.11316.

$\bullet $ Anna Gusakova and Christoph Thäle. The volume of simplices in high-dimensional Poisson-Delaunay tessellations. Ann. H. Lebesgue, 4:121–153, January 2021. doi:10.5802/ahl.68.

$\bullet $ Friedrich Götze and Anna Gusakova. On the distribution of Salem numbers. J. Number Theory, 216:192–215, November 2020. doi:10.1016/j.jnt.2020.02.012.

$\bullet $ Friedrich Götze, Anna Gusakova, Zakhar Kabluchko, and Dmitry Zaporozhets. Distribution of complex algebraic numbers on the unit circle. Journal of Mathematical Sciences, 251(1):54–66, October 2020. doi:10.1007/s10958-020-05064-w.

$\bullet $ Anastas Baci, Carina Betken, Anna Gusakova, and Christoph Thäle. Concentration inequalities for functionals of Poisson cylinder processes. Electron. J. Probab., 25:Paper No. 128, 27, October 2020. doi:10.1214/20-ejp529.

$\bullet $ Anna Gusakova, Zakhar Kabluchko, and Christoph Thäle. The β-Delaunay tessellation I: description of the model and geometry of typical cells. arXiv e-prints, May 2020. arXiv:2005.13875.

$\bullet $ Friedrich Götze, Anna Gusakova, and Dmitry Zaporozhets. Random affine simplexes. J. Appl. Probab., 56(1):39–51, July 2019. doi:10.1017/jpr.2019.4.

$\bullet $ Friedrich Götze and Anna Gusakova. On algebraic integers in short intervals and near smooth curves. Acta Arith., 179(3):251–265, July 2017. doi:10.4064/aa8333-2-2017.

$\bullet $ Vasily Bernik, Friedrich Götze, and Anna Gusakova. On the distribution of points with algebraically conjugate coordinates in a neighborhood of smooth curves. Journal of Mathematical Sciences, 448(224):14–47, May 2016. doi:10.1007/s10958-017-3404-6.

$\bullet $ Anna Gusakova. The distribution of special algebraic points in domains of small measure. Chebyshevskiĭ Sb., 17(1):52–70, March 2016.

$\bullet $ Vasily Bernik, Friedrich Götze, and Anna Gusakova. On points with algebraically conjugate coordinates close to smooth curves. Mosc. J. Comb. Number Theory, 6(2-3):56–101, February 2016.